# SDR HEEA082577

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 7,854 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106900
- Part serial: 5233
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DME INDICATOR DISPLAYS "800 AL". REPLACED Q803 TRANSISTOR AND I803 (IC),  REPAIRED.  BENCH CHECK GOOD.
